# SDR DL72S010657

- Difficulty date: April 21, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- Aircraft time: 60,056 hours, 44,366 cycles
- Engine time: 69,281 hours, 54,217 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NR 1 ENG FIRE WARNING SOUNDED. FOUND B LOOP SHORTED. ALSO FOUND THE LOOPS MISWIRED AT THE FIRE WALL DISCONNECT. CORRECTED WIRING AND REPLACED THE LOOP.
